Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 1, Pages 111–126 (Mi zvmmf1077)  

This article is cited in 2 scientific papers (total in 2 papers)

A method for an approximate solution of an inverse problem for a semilinear hyperbolic equation

A. Yu. Shcheglov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1783 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:1, 108–123

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35R30; Secondary 35L60, 35L70, 35R25, 65M32, 93B30
Received: 06.09.2000
Revised: 10.07.2002

Citation: A. Yu. Shcheglov, “A method for an approximate solution of an inverse problem for a semilinear hyperbolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:1 (2003), 111–126; Comput. Math. Math. Phys., 43:1 (2003), 108–123

Citation in format AMSBIB
\Bibitem{Shc03}
\by A.~Yu.~Shcheglov
\paper A method for an approximate solution of an inverse problem for a semilinear hyperbolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 1
\pages 111--126
\mathnet{http://mi.mathnet.ru/zvmmf1077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968772}
\zmath{https://zbmath.org/?q=an:1075.35569}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 1
\pages 108--123


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1077
  • http://mi.mathnet.ru/eng/zvmmf/v43/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Shcheglov, “A method for finding coefficients of a quasilinear hyperbolic equation”, Comput. Math. Math. Phys., 46:5 (2006), 776–795  mathnet  crossref  mathscinet
    2. A. Yu. Shcheglov, “Inverse coefficient problem for a quasilinear hyperbolic equation with final overdetermination”, Comput. Math. Math. Phys., 46:4 (2006), 616–635  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:93
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021